Research ArticleOpen accessSome Kinds of Distributional Chaos for Non-Autonomous Discrete SystemsYongxi Jiang, Tianxiu Luand, Xiaofang YangJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 4 Nov 2021 · 6,260 accessesView PDFCite
Author
1 article in our journalsTianxiu Luand
Key Laboratory of Higher Education of Sichuan Province for Enterprise Informationalization and Inter, ChinaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.